# SDR SWAA991520

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: WL202EED6
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING FLIGHT, NR 2 ENG EGT INDICATOR INOP.  REMOVED AND REPLACED NR 2 ENG EGT INDICATOR PER MM.
